MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CLEARTRAC SCOPE/SHAVER CANNULA SMOOTH; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CLEARTRAC SCOPE/SHAVER CANNULA SMOOTH; ACCESSORIES,ARTHROSCOPIC
Model Number 72201634
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pieces around the seal (white part) flaked off.A backup device was available to complete the procedure with no delay or patient injuries.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
CLEARTRAC SCOPE/SHAVER CANNULA SMOOTH
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7510373
Report Number1219602-2018-00587
Device Sequence Number16647075
Product Code NBH
UDI-Device Identifier03596010608949
UDI-Public(01)03596010608949(17)200518(10)50665053
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201634
Device Catalogue Number72201634
Device Lot Number50665053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2018
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/18/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1